MAUDE Adverse Event Report: VERAN MEDICAL TECHNOLOGIES, INC ALWAYS-ON TIP TRACKED BRUSH; BIOPSY BRUSH

VERAN MEDICAL TECHNOLOGIES, INC ALWAYS-ON TIP TRACKED BRUSH; BIOPSY BRUSH
Model Number INS-0352
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
The sheath separated at the handle (next to the black handle).When the rt tried to place a fiducial marker, the brush was no longer able to "throw" and therefore could not place the fiducial.Procedure was completed.
 
Event or Problem Description
Correction to typing errors in b5 of the initial report: the sheath separated at the handle (next to the black handle).There was reportedly a two-minute delay to switch out the instruments.There was no patient or procedure impact due to the reported issue.The issue occurred with two brushes consecutively.The medwatch for the second brush was reported under medwatch 3007222345-2022-00005.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information regarding the event, the device evaluation, and information that was inadvertently not provided in the initial medwatch report.G3 was blank on the initial report and should have been jan.12, 2022.The device history record was reviewed and no issues were identified that could have caused or contributed to the reported issue.The instrument was returned and it was confirmed that the sheath had come detached from the handle.Based on the results of the investigation, there will be a sheath anchoring and adhesion design change to address this issue.Veran will continue to monitor field performance for this device.This supplemental report is being submitted as a corrective action following a retrospective review of complaints in response to an observation from an external inspection.

Brand Name
ALWAYS-ON TIP TRACKED BRUSH
Common Device Name
BIOPSY BRUSH
Manufacturer (Section D)
VERAN MEDICAL TECHNOLOGIES, INC
1938 innerbelt business center
saint louis MO 63114
Manufacturer (Section G)
VERAN MEDICAL TECHNOLOGIES, INC
1938 innerbelt business center
saint louis MO 63114
Manufacturer Contact
jennifer andre
1938 innerbelt business center
saint louis, MO 63114
3146598500
MDR Report Key13509849
Report Number3007222345-2022-00004
Device Sequence Number12390753
Product Code JAK
UDI-Device Identifier00815686020538
UDI-Public00815686020538
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K170023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/16/2024
Device Model NumberINS-0352
Device Catalogue NumberINS-0352
Device Lot Number04865210602
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer07/08/2022
Initial Report FDA Received Date02/10/2022
Supplement Report FDA Received Date07/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexMale
Patient Weight73 KG